# SDR AALA202208026120

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737
- Aircraft serial: 30095
- Aircraft time: 61,370 hours, 25,413 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR HARD TO OPEN AND CLOSE. TIGHTENED, CLEANED, AND LUBRICATED DOOR RAILING FOR AFT LAVATORY RIGHT DOOR. OPERATIONAL CHECK GOOD.
